Alert archive / New York / Wind Advisories in 2022
Wind Advisory 2, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Feb 18, 2022, 3:30 PM EST for 17 counties in New York; 7 counties in Pennsylvania. It took effect at Feb 19, 2022, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2022, 3:30 PM EST (20:30 UTC)
- In effect from
- Feb 19, 2022, 10:00 AM EST
- Expired
- Feb 19, 2022, 10:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Binghamton, NY
All 24 counties
Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- -361 m²/s²
- 0-3 km storm-relative helicity
- -388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789 WWUS71 KBGM 182030 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 330 PM EST Fri Feb 18 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-192030- /O.NEW.KBGM.WI.Y.0002.220219T1500Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 330 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In Pennsylvania, Bradford, Susquehanna, Northern Wayne, Wyoming, Lackawanna, Luzerne, Pike and Southern Wayne counties. In New York, Yates, Seneca, Southern Cayuga, Onondaga, Steuben, Schuyler, Chemung, Tompkins, Madison, Southern Oneida, Cortland, Chenango, Otsego, Tioga, Broome, Delaware and Sullivan counties. * WHEN...From 10 AM to 10 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong arctic cold front moves through in the late morning into early afternoon with gusty winds and snow squalls. Winds increase behind the front with the strongest winds in the late afternoon into the early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
877 WWUS71 KBGM 190332 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1032 PM EST Fri Feb 18 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-200300- /O.CON.KBGM.WI.Y.0002.220219T1500Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 1032 PM EST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In Pennsylvania, Bradford, Susquehanna, Northern Wayne, Wyoming, Lackawanna, Luzerne, Pike and Southern Wayne counties. In New York, Yates, Seneca, Southern Cayuga, Onondaga, Steuben, Schuyler, Chemung, Tompkins, Madison, Southern Oneida, Cortland, Chenango, Otsego, Tioga, Broome, Delaware and Sullivan counties. * WHEN...From 10 AM to 10 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong arctic cold front moves through in the late morning into early afternoon with gusty winds and snow squalls. Winds increase behind the front with the strongest winds in the late afternoon into the early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
232 WWUS71 KBGM 190800 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 300 AM EST Sat Feb 19 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-200300- /O.CON.KBGM.WI.Y.0002.220219T1500Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 300 AM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...All of northeast Pennsylvania and central New York. * WHEN...From 10 AM this morning to 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong arctic cold front will move through during the late morning into early afternoon. Gusty winds and snow squalls are expected with the front with the strongest winds in the late afternoon into the early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
879 WWUS71 KBGM 191438 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 938 AM EST Sat Feb 19 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-200300- /O.CON.KBGM.WI.Y.0002.220219T1500Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 938 AM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...All of northeast Pennsylvania and central New York. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A strong arctic cold front will move through during the late morning into early afternoon. Gusty winds and snow squalls are expected with the front with the strongest winds in the late afternoon into the early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ BJG
132 WWUS71 KBGM 192029 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 329 PM EST Sat Feb 19 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-200300- /O.CON.KBGM.WI.Y.0002.000000T0000Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 329 PM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...All of northeast Pennsylvania and central New York. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected through the early evening, before gradually diminishing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ BJG
445 WWUS71 KBGM 200305 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1005 PM EST Sat Feb 19 2022 NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-200415- /O.EXP.KBGM.WI.Y.0002.000000T0000Z-220220T0300Z/ Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca, Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, Wilkes-Barre, Milford, and Honesdale 1005 PM EST Sat Feb 19 2022 ...WIND ADVISORY HAS EXPIRED... Winds have diminished below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 18, 2:54 PM EST, 36 minutes earlier.
Area forecast discussion, Feb 18, 2:54 PM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
254 PM EST Fri Feb 18 2022
.SYNOPSIS...
Temperatures today will be much colder with a continued risk
for ice jams and flooding. A flash freeze this morning is
expected behind the cold front, with black ice for the morning
commute on any untreated roads washed clean of salt from the
rain. Lake effect snow showers will continue into the
afternoon. Snow squalls are expected Saturday followed by lake
effect snow along and north of the New York Thruway into
Saturday night.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
1245 PM Update...
Updated PoPs for tomorrow with the snow squalls since confidence
in the timing is increasing. larger update is in the works and
will be out shortly.
930 AM Update...
Snow showers have been making it into NEPA so the chance of snow
showers was extended farther SE this morning. Also increased the
PoPs for the early afternoon for the Southern Tier and North
with forecast soundings showing the steep lapse rates into the
DGZ lasting a bit longer so snow showers likely will continue
longer than forecast.
630 AM Update
The cold front has pushed its way through the entire CWA,
leaving temps int he mid 20s across NY and low 30s across NEPA.
All of the synoptically driven precipitation has moved east of
the area. Some light lake effect snow showers are currently
moving across the northern Finger Lakes and central NY,
extending into the northern counties of NEPA. All precipitation
has changed over to snow so all mentions of mixed precip have
been removed from the forecast. A flood watch remains across the
area through the afternoon as flooding concerns remain. A few
problem areas have popped up overnight, but most of the area has
not seen any issues.
The rest of the forecast remains on track.
330AM Forecast...
The cold front is pushing through the CWA,
currently positioned from NNE to SSW along a line from southern
Oneida county to NW Broome to NW Bradford county. The front has
a sharp temperature gradient, with 15 to 20 degree drops within
30 min after the front passes. Observations behind the front
show precipitation is a wintry mix of rain, freezing rain, sleet
and snow. This transition zone should be fairly narrow with
better chances for snow to the north. The front is expected to
push through the Southern Tier by 4am and through NEPA by 6am.
Synoptic scale snow showers are expected to diminish quickly
behind the front as dry air and subsidence moves into the area.
Lake effect snow showers will develop behind the front as NW
flow moves over Lake Ontario. The northern Finger Lakes should
see snow showers through the morning hours. The wind becomes
more WNW into the afternoon and thus the snow showers will shift
into the Mohawk Valley.
Flood advisories have been issued for a few rivers across the
area. Further details about flooding through the period will be
discussed in the Hydrology section below.
Total QPF Looks to be between 0.5 and 1 inch area wide, with
1.0-1.5 inches across northern Oneida county. Snow amounts are
expected to be light, with up to a half inch from the snow
showers this morning. An additional 0.5-1 inch of snow can be
expected across the northern Finger Lakes into Oneida county
from lake effect snow through the afternoon.
Winds tonight have underperformed what was expected, with a
smaller area of the Poconos and Catskills reaching Wind
Advisory criteria. The momentum transfer from the LLJ just did
not materialize as much as it could have.
Temps today will be the warmest ahead of the passing front, with
many areas still in the 50s. During the day today, upper teens
to low 20s are expected across NY with upper 20s to low 30s
across NEPA. Lows Friday night will drop into the mid to upper
teens with the Wyoming Valley staying in the mid 20s.
Friday night should be quiet with warm air advection ahead of an
incoming clipper system bumping temps into the low 20s by
sunrise.
A clipper system moves into the area Saturday morning from the
Great Lakes and will bring blustery snow showers and squalls
into the afternoon hours. As colder air works in with the upper
trough digging in, lapse rates steepen through a saturated,
though shallow, snow growth zone. Add in robust westerly flow,
and the ingredients are there for gusty snow showers and squalls
with the passing front and in lake effect to the east and
southeast of Lake Ontario. Brief, intense bursts of snow and
gusty winds will be possible. Most of the area should see totals
of an inch or less, but locally higher amounts are possible. As
for lake effect during the afternoon and evening behind the
front: several inches of snow is possible, with areas nearing
advisory criteria across northern Oneida county south to the
Thruway corridor. The highest totals would be towards the Tug
Hill, and in the higher terrain southeast of Syracuse given
local orographic enhancement.
Lake effect snow showers will dissipate Sunday night as high
pressure moves in from the SW. A very nice Sunday is expected
with partly sunny skies and highs in the mid to upper 30s.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
300 PM Update...
Dry and sunny weather returns Sunday with zonal flow aloft and a
surface high centered over the southeastern US. A shortwave moving
through southern Ontario will lead to a tightening pressure gradient
and increasing southwesterly flow, allowing a warmer airmass to
advect in once again. Temperatures start in the single digits, but
quickly rise into the 30s, and possibly closer to the 40F mark in
the valleys. Expect otherwise breezy conditions. Dry and
increasingly warmer weather continues Monday as a trough digs into
the western US and heights rise across the east in response.
Temperatures start off in the 20s Monday morning and peak in the 40s
and 50s during the afternoon.
Still thinking that most of the area will stay dry through Monday
night, but as the low level jet starts to nose in ahead of the
deepening central US trough, this may lend some dynamical support
for some light precipitation. What form this takes remains
uncertain. There will be a fairly robust warm nose for the lowest
several thousand feet, but surface temperatures may still be able to
fall to near freezing. So, we should be seeing mainly rain, but some
pockets of freezing rain are still possible. Some snow would still
not be out of the question if precipitation can develop early in the
night, before that warming aloft really takes off.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
300 PM Update...
More active weather returns for the remainder of the forecast period
with a couple larger systems for Tuesday and for later in the work
week.
Precipitation changing over to rain will become likely Tuesday as a
deepening surface low moves into the Great Lakes and a strong
southwesterly flow out ahead of it continues to pump warm, moist
air into the Northeast. PWATs increase to up to 1 to 1.5
inches, as much as three standard deviations higher than
climatology, with a prolonged period of rain for much of Tuesday
and Tuesday evening. It's early, but ensemble guidance is
indicating some higher totals around an inch, especially in the
upslope areas of the Catskills, Poconos, and Tug Hill.
There are indications for our area to get into the dry slot late
Tuesday night into early Wednesday, with precipitation largely
wrapping up. Any lingering precipitation Tuesday night into
Wednesday should continue to fall as rain, with 850mb temperatures
still well above freezing at least for the first half of the day.
However, The upper trough finally moves through later in the day
Wednesday with cooling temperatures into the evening and overnight
hours. This could be enough to touch off some lake effect snow
showers Wednesday evening into early Thursday, though most of the
area should remain dry with a period of ridging over the region
while yet another trough digs into the central US. This will lead to
a shift back over to southerly flow and resultant warm air advection
with chances for precipitation filling back in from south to
north.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Snow showers continue early this afternoon but are decreasing in
coverage and intensity. Tempos were left in for SYR, ITH amd BGM
since they have the greatest chance of some Fuel Alternate to
IFR vis with the passing showers. As the lower atmosphere dries
out, snow showers end for all terminals but SYR where some lake
effect snow showers could continue to cause MVFR conditions into
the late afternoon.
Tonight will be mostly VFR with SYR being the most uncertain
still downwind of Lake Ontario though snow showers should be
over by 0Z. Tomorrow a strong arctic front moves through. With
steep low level lapse rates and some instability in the morning,
snow squalls are likely. Timing is uncertain with a 4 hour tempo
at all terminals but RME where lake effect snow starts earlier
so confidence is higher for IFR or worse conditions. Right now
a mile was put in for vis but due to the strength of the
expected squalls along the front the vis will be dropped as
confidence increases in the timing of the squalls.
Outlook...
Saturday Afternoon and Saturday night...Snow showers continue
into the afternoon and overnight with restrictions at times,
mainly CNY terminals
Sunday into Monday...Mostly VFR.
Tuesday into Wednesday...Rain or mixed precipitation with
associated restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 7 PM EST this evening for PAZ038>040-043-044-
047.
NY...Flood Watch until 7 PM EST this evening for NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...JTC
NEAR TERM...AJG/JTC
SHORT TERM...HLC
LONG TERM...HLC
AVIATION...AJG
HYDROLOGY...Hazardous weather outlook, Feb 18, 10:15 AM EST, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 1015 AM EST Fri Feb 18 2022 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-191515- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne- 1015 AM EST Fri Feb 18 2022 ...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Scattered snow showers today could lead to localized reduced visibilities and light accumulations. Gusty winds associated with the snow showers will lead to blowing snow, especially in open areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some scattered snow showers and squalls are possible late Saturday morning into the early afternoon. Any snow squall may result in a rapid reduction in visibility and some light snow accumulations leading to slick spots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ048-072-191515- Pike-Southern Wayne- 1015 AM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Periods of rain Thursday and Thursday night may result in some poor drainage flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 18, 11:55 AM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1155 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HEAVY RAIN HORNELL 42.41N 77.42W
02/18/2022 M1.51 INCH STEUBEN NY TRAINED SPOTTER
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:47 PM EST | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 6 hr |
| Feb 17, 11:56 PM EST | Areal Flood Advisory | BGM | Steuben | 6 hr |
| Feb 18, 1:40 AM EST | River Flood Warning | BGM | Steuben | 3 hr |
| Feb 18, 3:06 AM EST | River Flood Warning | BGM | Delaware | 19 hr |
| Feb 18, 9:04 AM EST | Areal Flood Warning | BGM | Tompkins | 6 hr |
| Feb 18, 3:33 PM EST | Winter Weather Advisory | BGM | Madison, Oneida, Onondaga | 35 hr |
| Feb 18, 5:19 PM EST | Areal Flood Advisory | BGM | Steuben | 6 hr |
| Feb 17, 11:14 PM EST | Areal Flood Advisory | BGM | Bradford | 6 hr |
| Feb 18, 5:20 AM EST | Areal Flood Advisory | BGM | Bradford | 6 hr |
Nearby
Wind Advisories in New York, 2022Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.